# SDR SWAA031958

- Difficulty date: August 30, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 54,968 hours, 41,142 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Part serial: 2523
- Condition: Out Of Limits
- Location: Aft Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND AFT ENTRY DOOR EMERGENCY EVAC SLIDE PRESS IND OUT OF LIMITS.  REMOVED AND REPLACED SLIDE PER MM.
